On the primary orbits of star maps (first part)

Tom 29 / 2002

Lluis Alsedà, Jose Miguel Moreno Applicationes Mathematicae 29 (2002), 157-183 MSC: Primary 37E15. DOI: 10.4064/am29-2-4

Streszczenie

This paper is the first one of a series of two, in which we characterize a class of primary orbits of self maps of the $4$-star with the branching point fixed. This class of orbits plays, for such maps, the same role as the directed primary orbits of self maps of the $3$-star with the branching point fixed. Some of the primary orbits (namely, those having at most one coloured arrow) are characterized at once for the general case of $n$-star maps.

Autorzy

  • Lluis AlsedàDepartament de Matemàtiques
    Facultat de Ciències
    Universitat Autònoma de Barcelona
    08193 Cerdanyola del Vallès, Barcelona, Spain
    e-mail
  • Jose Miguel MorenoDepartament de Matemàtica Aplicada II
    E.T.S.E.I.T.
    Universitat Politècnica de Catalunya
    08222 Terrassa, Barcelona, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek